# SDR SCNA20230414129

- Difficulty date: March 27, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 69,352 hours, 26,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER 77806:  R2 DOOR EXTERNAL EMERGENCY LIGHT INOP.  RESOLUTION:  REMOVED AND REPLACED FUSE ON AFT GALLEY RH POWER PACK ASSY IAW AMM 33-51-03. OPS CHECK GOOD.
